# SDR KCSA061031

- Difficulty date: March 25, 2006
- Submitted: March 26, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK SEAT TRACK CORRODED AT LBL 29.99, BS 540 TO 740.  SEAT TRACK REPAIRED IAW B747 SRM 53-10-01 FIG 1.
